# SDR A6WA200740475

- Difficulty date: August 20, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 FLOOR SUPPORT ANGLE CRACKED.  MAINTENANCE REPAIRED AREA IAW REO 601R-53-61-117 REV C.  (M)
